AMS eContent Search Results
Matches for: msc=(47A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] V. V. Peller. The Lifshitz--Krein trace formula and operator Lipschitz functions. Proc. Amer. Math. Soc. 144 (2016) 5207-5215.
Abstract, references, and article information   
View Article: PDF

[2] Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt. Operator-Lipschitz estimates for the singular value functional calculus. Proc. Amer. Math. Soc. 144 (2016) 1867-1875.
Abstract, references, and article information   
View Article: PDF

[3] László Kérchy and Attila Szalai. Spectral behaviour of quasianalytic contractions. Proc. Amer. Math. Soc. 143 (2015) 2579-2584.
Abstract, references, and article information   
View Article: PDF

[4] Olesya Bilyj, Elmar Schrohe and Jörg Seiler. $H_\infty $-calculus for hypoelliptic pseudodifferential operators. Proc. Amer. Math. Soc. 138 (2010) 1645-1656. MR 2587449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jean-Christophe Bourin. A matrix subadditivity inequality for symmetric norms. Proc. Amer. Math. Soc. 138 (2010) 495-504. MR 2557167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sameer Chavan. A spectral exclusion principle for unbounded subnormals. Proc. Amer. Math. Soc. 137 (2009) 211-218. MR 2439443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Markus Haase. Identification of some real interpolation spaces. Proc. Amer. Math. Soc. 134 (2006) 2349-2358. MR 2213708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chi-Wai Leung and Chi-Keung Ng. Functional calculus and $*$-regularity of a class of Banach algebras. Proc. Amer. Math. Soc. 134 (2006) 755-763. MR 2180894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov. Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006) 805-816. MR 2180898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dan Kucerovsky. Commutative subalgebras of the corona. Proc. Amer. Math. Soc. 132 (2004) 3027-3034. MR 2063124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fotios C. Paliogiannis. On commuting operator exponentials. Proc. Amer. Math. Soc. 131 (2003) 3777-3781. MR 1998185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peer Christian Kunstmann and Zeljko Strkalj. $H^\infty$-calculus for submarkovian generators. Proc. Amer. Math. Soc. 131 (2003) 2081-2088. MR 1963753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lance Nielsen. Effects of absolute continuity in Feynman's operational calculus. Proc. Amer. Math. Soc. 131 (2003) 781-791. MR 1937417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christoph Schmoeger. On normal operator exponentials. Proc. Amer. Math. Soc. 130 (2002) 697-702. MR 1866022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Danko R. Jocic. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999) 2303-2314. MR 1486737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] László Kérchy. Hyperinvariant subspaces of operators with non-vanishing orbits. Proc. Amer. Math. Soc. 127 (1999) 1363-1370. MR 1600097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. deLaubenfels and S. Wang. Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem. Proc. Amer. Math. Soc. 126 (1998) 3271-3278. MR 1469403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Barry Simon. Spectral averaging and the Krein spectral shift . Proc. Amer. Math. Soc. 126 (1998) 1409-1413. MR 1443857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Bruce A. Barnes. Common operator properties of the linear operators $RS$ and $SR$. Proc. Amer. Math. Soc. 126 (1998) 1055-1061. MR 1443814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edgar M. E. Wermuth. A remark on commuting operator exponentials. Proc. Amer. Math. Soc. 125 (1997) 1685-1688. MR 1353407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Teresa Bermúdez, Manuel González and Antonio Martinón. Stability of the local spectrum. Proc. Amer. Math. Soc. 125 (1997) 417-425. MR 1343681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. J. Koliha. Isolated spectral points. Proc. Amer. Math. Soc. 124 (1996) 3417-3424. MR 1342031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eungil Ko. Trace class backward weighted shifts are quasisubscalar. Proc. Amer. Math. Soc. 124 (1996) 1111-1115. MR 1301509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cheng Qingping and Ian Doust. Well-bounded operators on nonreflexive Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 799-808. MR 1301522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Brian Jefferies. The Weyl calculus for hermitian matrices . Proc. Amer. Math. Soc. 124 (1996) 121-128. MR 1301032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eungil Ko. Algebraic and triangular $n$-hyponormal operators . Proc. Amer. Math. Soc. 123 (1995) 3473-3481. MR 1291779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Jazar. Fractional powers of momentum of a spectral distribution . Proc. Amer. Math. Soc. 123 (1995) 1805-1813. MR 1242090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenneth R. Davidson and Fouad Zarouf. Incompatibility of compact perturbations with the Sz.\ Nagy--Foias functional calculus . Proc. Amer. Math. Soc. 121 (1994) 519-522. MR 1195716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Khristo Boyadzhiev and Ralph deLaubenfels. Spectral theorem for unbounded strongly continuous groups on a Hilbert space . Proc. Amer. Math. Soc. 120 (1994) 127-136. MR 1186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alfredo Octavio. On the joint spectrum and $H\sp \infty$-functional calculus for pairs of commuting contractions . Proc. Amer. Math. Soc. 114 (1992) 497-503. MR 1069294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2